RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 69–87 (Mi fpm1670)  

On finite nonsolvable $5$-primary groups with disconnected Gruenberg–Kegel graph such that $|\pi(G / F(G))| \le 4$

V. A. Kolpakova, A. S. Kondrat'ev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: This paper describes the chief factors of the commutator subgroups of finite nonsolvable groups $G$ with disconnected Gruenberg–Kegel graph having exactly $5$ vertices in the case where $G / F(G)$ is an almost simple $n$-primary group for $n \le 4$.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061


Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 398–410

Bibliographic databases:

UDC: 512.542

Citation: V. A. Kolpakova, A. S. Kondrat'ev, “On finite nonsolvable $5$-primary groups with disconnected Gruenberg–Kegel graph such that $|\pi(G / F(G))| \le 4$”, Fundam. Prikl. Mat., 20:5 (2015), 69–87; J. Math. Sci., 230:3 (2018), 398–410

Citation in format AMSBIB
\Bibitem{KolKon15}
\by V.~A.~Kolpakova, A.~S.~Kondrat'ev
\paper On finite nonsolvable $5$-primary groups with disconnected Gruenberg--Kegel graph such that $\bigl|\pi\bigl(G / F(G)\bigr)\bigr| \le 4$
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 69--87
\mathnet{http://mi.mathnet.ru/fpm1670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589145}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 398--410
\crossref{https://doi.org/10.1007/s10958-018-3746-8}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1670
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:155
    Full text:54
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020